MathSciNet Relay Station
MathSciNet bibliographic data
MR1760424 (2001i:20084) 20F67 (20F05 20F06 20F65 57M07)
Champetier, Christophe L'espace des groupes de type fini. (French) [The space of finitely generated groups] Topology 39 (2000), no. 4, 657–680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement